# SDR HEEA088421

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,515 hours
- System (JASC): 7600 · Engine Controls
- Part: Motor
- Part number: NYLC504482
- Part serial: 599
- Condition: Split
- Location: Beep
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLIT, DEAD SPOT BEEPING FROM 60 TO 90 PERCENT. TO BE SENT TO VENDOR FOR REPAIR.
